schliessen

Filtern

 

Bibliotheken

49.

Bifurcation and multiplicity results for a nonhomogeneous semilinear elliptic problem
by Kuan-Ju Chen

Electronic Journal of Differential Equations, 01 November 2008, Vol.2008(152,), pp.1-19

56.

Decay and symmetry of positive solutions of elliptic systems in unbounded cylinders
by Kuan-Ju Chen

Electronic Journal of Differential Equations, 01 February 2005, Vol.2005(22), pp.1-9

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 153 Hits